# SDR CA110527006

- Difficulty date: May 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6*
- Aircraft serial: 848
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel Boost Pump
- Component: Boost Pump
- Component part number: C6SC10055
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A TRAINING FLIGHT, A PUMP 1 FORWARD PRESSURE AMBER (CAUTION LEVEL) CAS MESSAGE APPEARED. SUBSEQUENT INVESTIGATION BY MX REVEALED EVIDENCE OF ELECTRICAL ARCING AND BURNING IN THE FUEL GALLERY.  THE WIRE LEADING FROM THE RF (RADIO FREQUENCY) FILTER ON THE BASE OF THE BOOST PUMP TO THE POSITIVE DC TERMINAL ON THE BASE OF THE BOOST PUMP WAS HEAT DAMAGED. THE POSITIVE DC TERMINAL ON THE BASE OF THE BOOST PUMP AND THE RF FILTER SHOWED EVIDENCE OF COMBUSTION DAMAGE.
